# SDR DALA12013686304

- Difficulty date: November 23, 2012
- Submitted: November 26, 2012
- Operation: Air carrier
- Aircraft: N664US
- Make and model: Boeing 747451
- Aircraft serial: 23819
- Aircraft time: 97,468 hours, 12,280 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SKIN DAMAGED FWD OF L2 DOOR.   DAMAGE APPROX 4.5 INCHES LONG, 2 INCHES HIGH.  REPAIRED IAW ERA509057-14 AND ERA 509036-14.
